TitleImproving the scientific integrity of nontechnical publications.
Publication TypeJournal Article
Year of Publication2006
AuthorsMaestas, JD, Hughes, J, Toombs, TP, Davies, KW, Gregg, MA, Johnson-Nistler, C, Gilgert, WC, Petersen, SL
JournalRangelands
Volume28
Issue5
Date PublishedJan-01-2006
ISSN0190-0528
Keywordsnontechnical publications, peer-review, scientific integrity
URLhttps://journals.uair.arizona.edu/index.php/rangelands/article/view/12204
DOI10.2458/azu_rangelands_v28i5_maestas
Short TitleRangelands
Full Text

PDF